# SDR SWIA201125410

- Difficulty date: January 8, 2011
- Submitted: January 12, 2011
- Operation: Air carrier
- Aircraft: N438SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7574
- Aircraft time: 24,077 hours, 18,723 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT FORWARD EXTERIOR EMERGENCY LIGHT IS OUT.  (FLT 4444)  RELAMPED EMERGENCY LIGHT.
